Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/7516
Title: Reidemeister torsion and orientable punctured surfaces
Authors: Dirican, Esma
Sözen, Yaşar
Keywords: Orientable punctured surfaces
Reidemeister torsion
Symplectic chain complex
Issue Date: 2018
Publisher: Korean Mathematical Society
Source: Dirican, E., and Sözen, Y. (2018). Reidemeister torsion and orientable punctured surfaces. Journal of the Korean Mathematical Society, 55(4), 10051-1018. doi:10.4134/JKMS.j170595
Abstract: Let Σg,n,b denote the orientable surface obtained from the closed orientable surface Σg of genus g ≥ 2 by deleting the interior of n ≥ 1 distinct topological disks and b ≥ 1 points. Using the notion of symplectic chain complex, the present paper establishes a formula for computing Reidemeister torsion of the surface Σg,n,b in terms of Reidemeister torsion of the closed surface Σg, Reidemeister torsion of disk, and Reidemeister torsion of punctured disk.
URI: https://doi.org/10.4134/JKMS.j170595
https://hdl.handle.net/11147/7516
ISSN: 0304-9914
0304-9914
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
7516.pdfMakale (Article)366.99 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

SCOPUSTM   
Citations

1
checked on Mar 28, 2023

WEB OF SCIENCETM
Citations

1
checked on Mar 25, 2023

Page view(s)

64
checked on Mar 27, 2023

Download(s)

16
checked on Mar 27, 2023

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.